Homological mirror symmetry for An-resolutions as a T-duality

Kwokwai Chan The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:1608.34007

J. Lond. Math. Soc., 87, (1), 204-222, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:14:43 uploaded by kwchan ] [ 212 downloads ] [ 0 comments ]
@inproceedings{kwokwai2013homological,
  title={Homological mirror symmetry for An-resolutions as a T-duality},
  author={Kwokwai Chan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817121443438071207},
  booktitle={J. Lond. Math. Soc.},
  volume={87},
  number={1},
  pages={204-222},
  year={2013},
}
Kwokwai Chan. Homological mirror symmetry for An-resolutions as a T-duality. 2013. Vol. 87. In J. Lond. Math. Soc.. pp.204-222. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817121443438071207.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved